HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第44巻第4号 Vol.44,No.4 >

J.S.ミルにおける生産の法則

Files in This Item:
44(4)_P82-98.pdf1.43 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31984

Title: J.S.ミルにおける生産の法則
Other Titles: J.S.Mill on the Laws of Production
Authors: 佐々木, 憲介1 Browse this author →KAKEN DB
Authors(alt): SASAKI, Kensuke1
Issue Date: Mar-1995
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 44
Issue: 4
Start Page: 82
End Page: 98
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31984
Appears in Collections:經濟學研究 = The economic studies > 第44巻第4号 Vol.44,No.4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University